# SDR DALA2020072802652

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 67,494 hours, 8,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15AB EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. FOUND WIRE OUR OF WALL CONNECTOR HARNESS. RE-TERMINATED WIRE. LP 6935172.
